Forgive the medical terminology spelling errors.
I'm a 69 yr old white woman. Smoker (i know i know.) I take meds for high cholesterol, high blood pressure.
I currently have a significant distended abdomen after having a colonoscopy in July.
Unable to have a "normal" BM, until a week ago.
During the procedure, they ran into complications, they backed out to find another way to turn my body so scoping was doable.
I have stints (sp?) in both sides of my groin for claudication, Altitude sickness, fibromyalsia, (sp?) that comes and goes, pancreatic issues.
Last year I had to be rushed to ER after taking anti inflammatory for fibro, my BP tanked went down to 70/40
As well, as broke out in hives.
Suladanc (sp?) I believe was the name of the anti inflam med.
While taking a cholesterol medication several years ago, my muscles became so extremely sore, I thought I was dying.
I'm currently taking; Pravastatin 80 mg 1x per day and Cilostazol 100 mg 2x per day.
Last night after playing a game on my laptop, I experienced bone chilling coldness, broke out in a cold sweat, a charlie horse down the front of my right thigh, and pulsating throbbing on both sides of my temples.
I stood up slowly to turn off the light switch, only to find I couldn't keep my balance. I passed out hitting my arm and hand on the desk, landing on a soft carpet and stayed on the floor for another 10 minutes after regaining consciousness.
Fire/Paramedics came took vitals BP was high, then stablized the longer I sat.
The ER doctor checked my vitals, had a CT, EKG, blood and urine, all seemed "normal." Doctor informed me that he'd like to keep me 24 hrs for observation, but opted out AMA.
I had a restful night sleep, but this morning, the charlie horse persists, and drinking fluids (h2o) doesn't seem to helping.
Question: Would a computer screen cause symptoms similar to epilepsy? And do any of these symptoms sound anything like epilespy?
If not, any ideas on these symptoms/and causes? And, yes, I, like MANY other Americans am stressed.